Ask a Dog Question, Get an Answer ASAP!
Hi, I'm Dr. Peter. Welcome to JustAnswer. I'm reviewing your question now, and will post back with your reply ASAP.
Welcome! Thanks for asking your question. My name is***** will do my best to help you today. First I need to ask you a few questions so that I can be well informed and give you the best advice.
1- How many milligrams or grams was in the sachet?
It could not be a total of 4.5mg, the dose for panacur starts at 50mg/kg.
Was the panacur for her and you were to divide it to be given in 3 days, correct?
Friend, panacur is a very safe medication; dogs can tolerate up to 100 times the recommended dose. She might develop vomiting or diarrhea otherwise very likely she is going to be okay. I would keep an eye on her for the next 24 hours, if she develops vomiting or diarrhea this is what you can do:
1- Do not give things like Pepto Bismol or Imodium.
2- No food or water for 4-6 hours. Need to give her gastrointestinal tract time to rest.
3- After 4-6 hours offer a small amount of water. If no vomiting after 1/2 hour offer a bland diet of rice with boiled boneless chicken or ground beef.
4- If she continues to vomit after doing the above she will need to be seen by your family veterinarian for a hands on examination.
My goal is to provide you with excellent service - I hope I've provided the information you were seeking, if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done.
1- Did you get the panacur from your vet?